MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG ENTOVIS DR

BIOTRONIK SE & CO. KG ENTOVIS DR
Model Number 365461
Medical Device Problem Code Premature Elective Replacement Indicator (1483)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2022
Type of Reportable Event Malfunction
Event or Problem Description
After an implantation period of approx.132 months, it was reported that the device shows the eri status.Should additional information be received, this file will be updated.
 
Additional Manufacturer Narrative
The device was not returned for analysis.The analysis is therefore only based on the returned device data as well as the inspection of the quality documents associated with the manufacture of this particular device.The manufacturing process for this device was re-investigated.All production steps had been performed accordingly.There was no sign of any inconsistency during the manufacturing.The returned device data were inspected.During the inspection the clinical observation could be confirmed, the eri battery status was activated on (b)(6) 2021.Further analysis revealed an unexpected battery behavior, which led to the clinical observation.The root cause for the clinical observation was not determinable based on all data available.For further insights an analysis of the device itself would be essential.Should further relevant information or the device itself become available this investigation will be updated.

Brand Name
ENTOVIS DR
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key14029087
Report Number1028232-2022-01752
Device Sequence Number20027638
Product Code NVZ
UDI-Device Identifier04035479109776
UDI-Public04035479109776
Combination Product (Y/N)N
PMA/510(K) Number
P950037
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2012
Device Model Number365461
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2022
Supplement Date Received by Manufacturer04/29/2022
Initial Report FDA Received Date04/06/2022
Supplement Report FDA Received Date05/03/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/29/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown